# SDR COMA9610045

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3150 · Central Warning
- Part: Aural Warn Unit
- Part number: 80055711
- Condition: Malfunctioned
- Location: Avionics
- Part time: 11,394 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF AURAL WARNING SOUNDED DURING TAKEOFF ROLL.  REPLACED THE AURAL WARNING UNIT.
